Proceedings of the Japan Academy

A table of Hecke operators, II

Hideo Wada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 380-384.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519287

Digital Object Identifier
doi:10.3792/pja/1195519287

Mathematical Reviews number (MathSciNet)
MR0379378

Zentralblatt MATH identifier
0273.10019

Subjects
Primary: 10D05

Citation

Wada, Hideo. A table of Hecke operators, II. Proc. Japan Acad. 49 (1973), no. 6, 380--384. doi:10.3792/pja/1195519287. https://projecteuclid.org/euclid.pja/1195519287


Export citation

References

  • [1] H. Wada: A Table of Hecke Operators. I. United States-Japan Seminar on Modern Methods in Number Theory, pp. 1-10 (1971). Tokyo University.
  • [2] H. Wada: On a Method of Calculations of Hecke Operators (in Japanese). Surikaiseki Kenkyujo Kokyuroku, No. 155, pp. 3-13.
  • [3] H. G. Zimmer: Computational Problems, Methods, and Results in Algebraic Number Theory. Lecture Notes in Math. Vol. 262, Springer (1972).